RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Algebra, 2015, Volume 427, Pages 319–328 (Mi ja2)  

Ramification estimate for Fontaine–Laffaille Galois modules

V. Abrashkinab

a Department of Mathematical Sciences, Durham University, Science Laboratories, South Rd, Durham DH1 3LE, United Kingdom
b Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia

DOI: https://doi.org/10.1016/j.jalgebra.2014.11.029


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/ja2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020